# SDR USAA920080558

- Difficulty date: February 7, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 507945264
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK  - CRACKED L1 DOOR INNER WEB, BS 347, S14L - S15L.  REPAIRED L1 DOOR INNER WEB, BS 347, S14L - S15L IAW USAIRWAYS EA 100247.
